MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209820
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
 
Event or Problem Description
End of impaction handle sheared off during impaction - impacted the cup and when the arm was taken away from the patient and the impaction platform taken off the impaction handle, part of the impaction handle had been sheared off and fell out of the impaction platform onto the sterile back table.Case type: tha.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: the event reported that a trident straight cup impactor broke during impaction.Product inspection: the product was unavailable for inspection as the product was not returned.Product history review: review of the device history records indicate 87 devices were manufactured and accepted into final stock on 10/19/2016.No non-conformances were identified during inspection.Complaint history review: review of complaints for p/n 209820, l/n 32880 within the trackwise database show no other related complaints.Nc/capa history review: a review of stryker¿s nc/capa database indicated there have been zero ncs or capas associated with the product and failure mode reported in this event.Conclusion: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.Device not returned.

Brand Name
RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8211778
Report Number3005985723-2019-00013
Device Sequence Number13959593
Product Code OLO
UDI-Device Identifier00848486030278
UDI-Public00848486030278
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209820
Device Lot Number32880
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;